# SDR SWAA2022012431295

- Difficulty date: May 8, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,240 hours, 20,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID THRESHHOLD FAR AFT CARGO DOOR IS CRACKED AT FWD EDGE MEASURING 3' IN LENGTH. MOD / INSTALLED NEW SERVICEABLE THRESHOLD BULLNOSE PER 53-11-02
